# SDR EY2R9601403

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172
- Propeller: Mcauly 1C160DTM
- System (JASC): 6110 · Propeller Assembly
- Part: Fix Pitch
- Part number: PROPELLER
- Condition: Defective
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 HOLES IN HUB FROM STOP DRILL
